Alert archive / Kentucky / Tornado Warnings in 2022

Tornado Warning 25, NWS Louisville, KY

May 26, 2022Garrard County, Lincoln County, Kentucky

NWS Louisville, KY issued this tornado warning at May 26, 2022, 4:48 PM EDT for Garrard County, Lincoln County, Kentucky. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2022, 4:48 PM EDT (20:48 UTC)
Expired
May 26, 2022, 5:15 PM EDT
In force
27 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Garrard County, KY, Lincoln County, KY

The radar

The Jackson,KY radar (KJKL), 102 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 4:53 PM EDTTSTM WND DMG2 S Preachersville, KYLINCOLN COUNTY EMERGENCY MANAGER REPORTED TREES DOWN AND SHINGLE DAMAGE NEAR US 150 AND BOONE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 224 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
224 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

854 
WFUS53 KLMK 262048
TORLMK
KYC079-137-262115-
/O.NEW.KLMK.TO.W.0025.220526T2048Z-220526T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
448 PM EDT Thu May 26 2022

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  Northeastern Lincoln County in central Kentucky...
  Southeastern Garrard County in central Kentucky...

* Until 515 PM EDT.
    
* At 448 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Stanford, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Lincoln and southeastern Garrard Counties, including
  the following locations... Crab Orchard, Halls Gap, Walnut Flat,
  Hackley, Maywood, Manse, Ottenheim, Point Leavell, Cartersville and
  Preachersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3753 8435 3748 8443 3748 8445 3747 8445
      3737 8462 3742 8469 3767 8446 3754 8435
TIME...MOT...LOC 2048Z 226DEG 43KT 3745 8458 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BJS
2 follow-up statements
587 
WWUS53 KLMK 262059
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
459 PM EDT Thu May 26 2022

KYC079-137-262115-
/O.CON.KLMK.TO.W.0025.000000T0000Z-220526T2115Z/
Lincoln KY-Garrard KY-
459 PM EDT Thu May 26 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
NORTHEASTERN LINCOLN AND SOUTHEASTERN GARRARD COUNTIES...
    
At 458 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Gum Sulphur, moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Crab Orchard, Walnut Flat, Hackley, Manse, Point Leavell,
Cartersville, Preachersville and Nina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3753 8435 3748 8443 3748 8445 3747 8445
      3743 8451 3749 8461 3767 8446 3754 8435
TIME...MOT...LOC 2058Z 226DEG 43KT 3754 8446 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

BJS
498 
WWUS53 KLMK 262114
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
514 PM EDT Thu May 26 2022

KYC079-137-262124-
/O.EXP.KLMK.TO.W.0025.000000T0000Z-220526T2115Z/
Lincoln KY-Garrard KY-
514 PM EDT Thu May 26 2022

...THE TORNADO WARNING FOR NORTHEASTERN LINCOLN AND SOUTHEASTERN
GARRARD COUNTIES WILL EXPIRE AT 515 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds and heavy rain are still
possible with this thunderstorm.

LAT...LON 3753 8435 3748 8443 3748 8445 3747 8445
      3743 8451 3749 8461 3767 8446 3754 8435
TIME...MOT...LOC 2114Z 226DEG 43KT 3767 8429 

$$

BJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at May 26, 3:19 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, May 26, 3:19 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
319 PM EDT Thu May 26 2022

.Short Term...(This evening through Friday)
Issued at 310 PM EDT Thu May 26 2022

Across the region this afternoon, we have showers and thunderstorms
ongoing as deep southerly flow continues to pump moisture northward
from the Gulf of Mexico. The main wave of thunderstorms has formed
immediately in advance of a NNW-SSE oriented cold front, currently
located across southern IL, western KY, and western TN. As we head
through the afternoon and into the evening, this wave of storms will
move SSW to NNE across central Kentucky and southern Indiana,
clearing the area by 00-02Z tonight. Some of the storms may be
strong to severe, as modest destabilization has occurred in spite of
persistent clouds and showers this morning, with between 500-1000
J/kg MLCAPE presently observed across the area on latest SPC
mesoanalysis. Shear is favorable for sustained severe storms, as
greater than 40 kts effective shear will be present across the
region as the storms pass through. The main severe threats are
expected to be damaging wind gusts, although very isolated large
hail and tornadoes cannot be ruled out.

After the storms pass to the east, a few showers will linger into
the late evening before drier mid-level air briefly works its way in
following the passage of the surface cold/occluded front. This may
allow temporary breaks in the overcast overnight tonight, with
shower chances also expected to diminish greatly through sunrise
tomorrow. Low temperatures tonight will fall into the upper 50s and
lower 60s across the region.

Tomorrow, a stacked upper cyclone is progged to slowly track ENE-
ward along the Ohio River, with attendant low- and mid-level
moisture expected to bring additional cloud cover and spotty showers
throughout most of the day. Temperatures, thanks to the
aforementioned clouds, will be roughly 10 degrees below
climatological normals, only topping out in the upper 60s and lower
70s tomorrow afternoon. Additional precipitation amounts should be
light, with generally less than 0.25" expected. Instability should
be considerably lower tomorrow afternoon compared with this
afternoon, with nothing outside of an isolated rumble of thunder
expected.

&&

.Long Term...(Friday night through Thursday)
Issued at 238 PM EDT Thu May 26 2022

Cooler conditions will start out for the weekend as the region
remains within a post-frontal regime, but summer heat will quickly
move into the area by early next week as upper level ridging builds
in from the west.

Highs on Saturday will likely only climb into the mid and upper 70s,
though by Sunday, surface high pressure will be situated over the
eastern CONUS and promote stronger southerly return flow and warmer
temps. A western CONUS trough will begin to deepen while ridging
over the eastern CONUS will amplify, with the core of the ridge
settling near the lower Ohio Valley. This will set the stage for
very warm temperatures (highs in the 90s) Memorial Day through
Wednesday of next week. This pattern will also feature dry
conditions as subsidence associated with the ridge suppresses
precipitation chances.

It's not until late Wednesday into Thursday that we see the pattern
break down as the western CONUS trough pushes eastward. At the
surface, a cold front will likely move into the region sometime
Thursday, and showers/storms will be possible with that. By Friday,
expect a return to more cooler conditions with dry weather to end
the week.

&&

.Aviation...(18Z TAF Issuance)
Issued at 150 PM EDT Thu May 26 2022

IMPACTS: TS this afternoon with temporarily reduced VIS, gusty winds
possible during TS. MVFR/possible IFR CIGs tomorrow morning.

DISCUSSION: A line of thunderstorms associated with a cold front
will move across the area from SSW to NNE this afternoon and
evening. All forecast sites stand a reasonable chance of seeing
storms during this period, mainly during the 19Z-00Z time period.
Outside of the stronger storms, light to moderate rain showers will
continue, clearing between 27/02-04Z as dry air temporarily works
its way in. Winds could gust between 25-35 kt in TS, with higher
gusts possible in the strongest storms. Once showers and storms
clear later this evening, expect VFR conditions for part of the
overnight hours as dry air tries to move across the area. Categories
will likely deteriorate again tomorrow morning as additional low-
level moisture passes through the region, dropping CIGs into MVFR
and possibly IFR territory. HNB would have the greatest chance to
see IFR conditions, with the greatest threat being between 27/10-
14Z. Along with the low stratus, rain showers will return to the
forecast after 12Z tomorrow, continuing through the remainder of the
current forecast period.

CONFIDENCE: Low-medium on CIGs, Medium on TS timing, Low-medium on
VIS in TS, Medium-high on winds.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...CSG
Long Term...DM
Aviation...CSG
Hazardous weather outlook, May 26, 3:29 PM EDT, 1 hour 19 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
329 PM EDT Thu May 26 2022

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-271930-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
329 PM EDT Thu May 26 2022 /229 PM CDT Thu May 26 2022/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Thunderstorms will be possible during the afternoon and evening
hours. A few storms may contain damaging winds, large hail, and an
isolated tornado cannot be ruled out. Heavy rain could result in
localized flooding in areas that see repeated rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GENERAL STORM MOTION OF THE DAY:

Thunderstorms this afternoon and evening will move from south-
southwest to the north- northeast around 45 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

CSG/DM

In the hours before

Special weather statement, May 26, 4:14 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Louisville KY
414 PM EDT Thu May 26 2022

INZ076-077-084-262030-
Crawford IN-Orange IN-Washington IN-
414 PM EDT Thu May 26 2022

...A strong thunderstorm will impact portions of northeastern
Crawford, southeastern Orange and southwestern Washington Counties
through 430 PM EDT...

At 414 PM EDT, Doppler radar was tracking a strong thunderstorm near
English, moving north at 45 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Paoli around 430 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3854 8613 3842 8622 3842 8626 3841 8626
      3841 8625 3840 8625 3839 8626 3839 8625
      3838 8625 3837 8626 3827 8634 3831 8649
      3862 8645
TIME...MOT...LOC 2014Z 198DEG 40KT 3838 8639

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

CJP
Special weather statement, May 26, 4:17 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Louisville KY
417 PM EDT Thu May 26 2022

KYZ066-067-262045-
Lincoln KY-Casey KY-
417 PM EDT Thu May 26 2022

...A strong thunderstorm will impact portions of central Lincoln and
southeastern Casey Counties through 445 PM EDT...

At 417 PM EDT, Doppler radar was tracking a strong thunderstorm near
Magnum, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of central Lincoln and
southeastern Casey Counties, including the following locations...
Boneyville, Lawhorn Hill, Teddy, Ottenheim, Gilpin, Broughtentown,
Walltown, Geneva, Lanhamtown and Cantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3733 8451 3736 8456 3713 8488 3719 8504
      3754 8478 3742 8447
TIME...MOT...LOC 2017Z 203DEG 43KT 3721 8488

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

BJS
Special weather statement, May 26, 4:28 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Louisville KY
428 PM EDT Thu May 26 2022

INZ076-077-262100-
Orange IN-Washington IN-
428 PM EDT Thu May 26 2022

...A strong thunderstorm will impact portions of northeastern Orange
and western Washington Counties through 500 PM EDT...

At 427 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Paoli, moving north at 45 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Salem around 445 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3878 8606 3876 8603 3877 8602 3876 8601
      3842 8624 3846 8639 3869 8637 3869 8631
      3873 8631 3874 8629 3877 8628 3878 8620
      3878 8618 3876 8614 3877 8610 3878 8610
TIME...MOT...LOC 2027Z 201DEG 39KT 3850 8632

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

CJP
Local storm report, May 26, 4:31 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
431 PM EDT THU MAY 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND DMG     2 ESE COLUMBIA          37.09N 85.28W
05/26/2022                   ADAIR              KY   EMERGENCY MNGR

            TREES DOWN BLOCKING THE 52 MILE MARKER ON
            THE CUMBERLAND PARKWAY.

&&

BTN
Special weather statement, May 26, 4:42 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Louisville KY
442 PM EDT Thu May 26 2022

KYZ037-042-043-262115-
Bourbon KY-Nicholas KY-Harrison KY-
442 PM EDT Thu May 26 2022

...A strong thunderstorm will impact portions of central Bourbon,
northwestern Nicholas and eastern Harrison Counties through 515 PM
EDT...

At 442 PM EDT, Doppler radar was tracking a strong thunderstorm over
Paris, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Cynthiana around 455 PM EDT.
  Carlisle around 500 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3811 8419 3821 8437 3858 8426 3858 8421
      3855 8421 3855 8416 3852 8418 3850 8418
      3850 8416 3849 8417 3848 8415 3848 8413
      3846 8410 3844 8402 3843 8400 3842 8400
      3844 8398 3842 8395
TIME...MOT...LOC 2042Z 210DEG 37KT 3822 8425

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

BJS
Local storm report, May 26, 4:46 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
446 PM EDT THU MAY 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND DMG     2 S FREEDOM             36.89N 85.10W
05/26/2022                   RUSSELL            KY   911 CALL CENTER

            REPORTS OF POWER LINE DOWN AT THE STATE PARK
            ENTRANCE.

&&

BTN

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:34 PM EDTSpecial Weather StatementLMKLogan, Simpson, Warren41 min
May 26, 12:40 PM EDTAreal Flood AdvisoryLMKOldham, Trimble92 min
May 26, 3:08 PM EDTSpecial Weather StatementLMKCumberland37 min
May 26, 3:11 PM EDTSpecial Weather StatementLMKHancock34 min
May 26, 3:19 PM EDTAreal Flood AdvisoryLMKCumberland, Monroe3 hr
May 26, 3:19 PM EDTSpecial Weather StatementLMKLogan26 min
May 26, 3:27 PM EDTSpecial Weather StatementLMKAdair33 min
May 26, 3:29 PM EDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Russell31 min
May 26, 3:54 PM EDTSevere Thunderstorm WarningLMKRussell21 min
May 26, 3:57 PM EDTSpecial Weather StatementLMKCasey33 min
May 26, 4:17 PM EDTSpecial Weather StatementLMKCasey, Lincoln28 min
May 26, 4:42 PM EDTSpecial Weather StatementLMKBourbon, Nicholas33 min
May 26, 4:44 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Madison31 min
May 26, 5:01 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Madison29 min
May 26, 5:04 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas26 min
May 26, 5:19 PM EDTTornado WarningLMKMadison26 min
May 26, 5:21 PM EDTSevere Thunderstorm WarningLMKClark, Madison24 min
May 26, 5:31 PM EDTSevere Thunderstorm WarningLMKNicholas14 min
May 26, 5:40 PM EDTAreal Flood AdvisoryLMKOhio3 hr
May 26, 5:44 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark19 min
May 26, 5:53 PM EDTAreal Flood AdvisoryLMKBourbon, Clark, Fayette, Harrison, Nicholas3 hr
May 26, 6:02 PM EDTSpecial Weather StatementLMKHancock28 min
May 26, 6:40 PM EDTSpecial Weather StatementLMKOhio35 min
May 26, 7:04 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade26 min

Nearby

Tornado Warnings in Kentucky, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.